Publications of Martin Halla

Journal Article (4)

Journal Article
Halla, M.: Galerkin approximation of holomorphic eigenvalue problems: weak T-coercivity and T-compatibility. Numerische Mathtematik 148, pp. 387 - 407 (2021)
Journal Article
Halla, M.: Analysis of Radial Complex Scaling Methods: Scalar Resonance Problems. SIAM Journal on Numerical Analysis 59 (4), pp. 2054 - 2074 (2021)
Journal Article
Halla, M.: On the approximation of dispersive electromagnetic eigenvalue problems in two dimensions. IMA Journal of Numerical Analysis, drab100 (2021)
Journal Article
Halla, M.; Hohage, T.: On the Well-posedness of the Damped Time-harmonic Galbrun Equation and the Equations of Stellar Oscillations. SIAM journal on mathematical analysis 53 (4), pp. 4068 - 4095 (2021)
Go to Editor View